# SDR SWI2024F00899

- Difficulty date: August 8, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 48,329 hours, 41,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE HAS 5 DAMAGED FASTENERS, 11 GOUGES AND ONE SCRATCH ABOUT 4 INCHES LONG   (FILED CLOSED)    COMPLIED WITH REO 601R-53-61-8215 DATED: 2024-08-22 REV Â€“ FOR THE BLENDED GOUGES ON FS 621.00 BULKHEAD AND FASTENER REPLACEMENT TO FS 621.00 BULKHEAD. REFERENCE TABLE #1 ON SHEET 4 FOR THE REWORKED LOCATIONS AND FASTENER REPLACEMENT ON THE FS 621 BULKHEAD. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED MAJOR REPAIR FORM M-337. NO DEFECTS NOTED FROM NDT.
